• question-icon

    What do my lab test results indicate?

default
Posted on Mon, 30 May 2016 in Liver and Gall Bladder
Question: Hi

I have recently gone through with whole body checkup and I found that in my LFT bilirubin direct conjucted is high by 0.327 where globulin serum is 1.40 and albumin globulin ratio is 3.21.

KFT


blood urea nitrogen 6.50

urea creatinine ratio 11.59

LIPID PROFILE

low density lipoprotein bad cholestrol 107.5

very low density lipoprotein vldl 31.40


ANEMIA



mean corpuscular haemoglobin 31.7
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
The reports are within acceptable range.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through the mentioned reports. Unless you are an alcoholic I would not really bother with the bilirubin level. Other mentioned parameters also are within the acceptable range. So, you need not really need to worry. However, let me know if you have any specific queries and I would be happy to help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 23 minutes later
Thanks for the reply

For your info I am occasionally alcoholic and sometimes I also smoke but for few days I am feeling some kind of weakness and tiredness.

Is it normal?
doctor
Answered by Dr. Prof. Kunal Saha 35 minutes later
Brief Answer:
Lifestyle modification is primary.

Detailed Answer:
Thanks for clarifying. Everybody can have a feeling of fatigue. It is normal. All one has to do is to rest, relax, avoid stress, exercise regularly and eat healthy. That is all that needs to be done.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 8 hours later
Thanks

last ques.

From past few days my appetite is not very good according to my age.

So Is it safe to take live 52?

and

Can u plz suggest best multivitamins?
doctor
Answered by Dr. Prof. Kunal Saha 18 minutes later
Brief Answer:
Do not take Liv 52 or multivitamins.

Detailed Answer:
Thanks for writing back.

It is a very common misconception that Liv 52 does good to your liver and improves your appetite. Like every other medicine, it has to be metabolized by the liver. It therefore actually adds to the taxation on the liver (the additional load of metabolizing the Liv 52 that you take). So, I would discourage its use.

Our body is made of proteins and we derive our energy from carbohydrates. Vitamins and minerals are required in microscopic amounts and need not be substituted unless there are specific deficiency symptoms. So, I would not promote taking multivitamins. Rather, take plenty of green leafy vegetables as well as colourful fruits and vegetables. They would contain what you need.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cholestrol

doctor1 MD

i just got back my blood test results..which i did while fasting.. do i need to be concerned with the following? RDW : 11.7 MCV : 83.7 Vitamin D :...

doctor1 MD

Male - 42 years old. TMT tst results - exercised for 9.51 minutes on XXXXXXX protocol at a work load of 11.40 METS and ahieved 90% of maximum...

doctor1 MD

Hi j got married one month before and notice something Surprising.i was not able.to keep erection during intercourse.however erection was.ok but it...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2